# SDR QXEA2015040600179

- Difficulty date: March 31, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LAV SERVICE PORT INTERNAL DOUBLER, PN 85307789-101 AT AFT LOWER CORNER.  BLENDED DAMAGE AREA REF SRM 52-42-10, REPAIR-01.  C/W ET INSP & UT THICK TEST ON REWORKED AREA REF NDTM PT1 51-00-06 & 51-00-04.  NO DEFECTS NOTED.  MIN THICKNESS MEASURED=.048".  MATERIAL REMAINING AFTER BLENDOUT 0.048, THICKNESS MUST NOT FALL BELOW 0.055 IAW SRM 52-42-10. COMPLETED REPAIR OF LAVATORY PORT INTERNAL DOUBLER, PN: 85307789-101 IAW SRM 52-42-10, REPAIR-01. COMPLIED WITH M-184 CUT OUT THE CORRODED SECTION OF THE INTERNAL DOUBLER, REF SRM 52-42-10, REPAIR 01, STEP 7B, 1.  ET INSPECTION IAW NDTM 51-00-06. NO DEFECTS NOTED.  DISPLACED PROTECTIVE TAPE TO FOM REF AMM 52-44-26-000-801.  PREPPED AND PAINTED PPT TAPE SURROUNDING THE FWD LAV SERVICE DOOR REF: MODSUM NR: IS4Q5300007, SHEET 1-9 DEC7/05.  FABRICATED REPAIR PACKER NR 3 FROM 2024-T3 0.080, PO:T000021964, REF SRM 52-42-10, REPAIR-01. FABRICATED BACKING PLATE USING 2024-T3 0.080", PO: T000021964 IAW SRM 52-42-10, REPAIR-01, FIG 201, P4.  FABRICATED REPAIR PACKER NR 1 USING 2024-T3 0.050", PO: T00002101 IAW SRM 52-42-10, FIG 201, P5.  FABRICATED REPAIR PACKET NR 2 USING 2024-T3 0.050", PN: TX00002101 IAW SRM 52-42-10, FIG 201, REPAIR-01 P5.  REMOVED 1EA DOME NUT FOR BONDING JUMPER IAW SRM 51-42-05. INSTALLED DOMENUT AND SEALED REF SRM 51-42-05, REPAIR-01 & 51-23-00 STRUCT-IDENT-01.  LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 52-42-10.
